A maximal theorem with function-theoretic applications

G. H. Hardy New College, Oxford J. E. Littlewood Trinity College, Cambridge

TBD mathscidoc:1701.33737

Acta Mathematica, 54, (1), 81-116, 1930.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:53 uploaded by actaadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 183 ]
@inproceedings{g.1930a,
  title={A maximal theorem with function-theoretic applications},
  author={G. H. Hardy, and J. E. Littlewood},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203053647892446},
  booktitle={Acta Mathematica},
  volume={54},
  number={1},
  pages={81-116},
  year={1930},
}
G. H. Hardy, and J. E. Littlewood. A maximal theorem with function-theoretic applications. 1930. Vol. 54. In Acta Mathematica. pp.81-116. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203053647892446.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved